Higher-dimensional field theory. I. The integral closure of a module
Compositio Mathematica, Tome 13 (1956-1958), p. 1-15
@article{CM_1956-1958__13__1_0,
     author = {Snapper, E.},
     title = {Higher-dimensional field theory. I. The integral closure of a module},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     pages = {1-15},
     zbl = {0072.02901},
     mrnumber = {83172},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__1_0}
}
Snapper, E. Higher-dimensional field theory. I. The integral closure of a module. Compositio Mathematica, Tome 13 (1956-1958) pp. 1-15. http://www.numdam.org/item/CM_1956-1958__13__1_0/

E. Snapper [1] Integral closure of modules and complete linear systems, to be published in the Princeton Symposium Volume in honor of Professor S. Lefschetz.

O. Zariski [2] Some results in the arithmetic theory of algebraic varieties, American Journal of Mathematics Vol. 61 (1939) pp. 249-294. | JFM 65.0118.02 | MR 1507376 | Zbl 0020.39101

B.L. Van Der Waerden [3] On Hilbert's function, series of composition of ideals and a generalization of the theorem of Bézout, Neder. Akad. Wetensch. Vol 31 (1928) pp. 749-770. | JFM 54.0190.02